# SDR DL72S953187

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT COVE SKIN LOWER ATTACH ANGLE CRACKED BELOW THERMAL ANTI-ICE (TAI) DUCT.  FOUND AT LTR CHECK.  REPAIRED PER MM 57-54-0.
